Traxin Junior 50 mg/15 mg/4 mg Syrup

Guaifenesin (50mg) + Pseudoephedrine (15mg) + Bromhexine (4mg) Primary uses of : Common cold symptoms
*
Upload a file
Processing dropped files...
    ₹ 68.00 incl tax
    Composition Guaifenesin (50mg) + Pseudoephedrine (15mg) + Bromhexine (4mg)
    Side Effect Common Nausea, Diarrhoea, Vomiting, Stomach pain, Bloating, Indigestion, Headache, Sweating, Rash, Urticaria, Nervousness, Insomnia (difficulty in sleeping), Restlessness.
    How to works How Traxin Junior Syrup works Traxin Junior 50 mg/15 mg/4 mg Syrup is a combination of three medicines: Guaifenesin, pseudoephedrine and bromhexine which relieve cold symptoms. Guaifenesin is an expectorant which decreases the stickiness of mucus (phlegm) and helps in its removal from the airways. Pseudoephedrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Bromhexine is a mucolytic which thins and loosens mucus (phlegm), making it easier to cough out.

    Popular Lab Test Packages